# SDR PNSA060403

- Difficulty date: April 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318352011
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF THE NR 1 PROPELLER WAS DAMAGED BY ROCKS DUE TO SOFT SPOT IN GRAVEL RUNWAY.  MX REPLACED PROPELLER, AND ENGINE WAS TO BE INSPECTED PER LYCOMING SB 475C AND AD 2004-10-14 BEFORE BEING RETURNED TO SERVICE.
